Format

Send to

Choose Destination
Harefuah. 1991 Aug;121(3-4):92-3.

[Captopril-induced liver dysfunction].

[Article in Hebrew]

Author information

1
Dept. of Internal Medicine A, Hadassah University Hospital, Ein Kerem, Jerusalem.

Abstract

Captopril is widely used for congestive heart failure and arterial hypertension. Its main side effects are cough, neutropenia, and renal injury. Liver dysfunction has rarely been described. We present a 71-year-old man with an acute myocardial infarction who developed high fever and progressive disturbance of liver function tests, hepatocellular and cholestatic, after beginning captopril. When other, more likely causes for his condition were ruled out, captopril was discontinued and the fever and liver dysfunction then quickly resolved. We recommend periodic laboratory follow-up in patients treated with angiotensin-converting enzyme inhibitors.

PMID:
1752582
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center